# SDR SIMA202006291004

- Difficulty date: June 21, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,289 hours, 42,164 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L011100
- Part serial: 01406
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT REACHED 9600FT @ AT FL190 AFTER DESCENDING TO 10000FT CABIN SLOWLY REPRESSURIZED TO 400 FT (DELTA)P 4.4 NORMAL FOR THAT ALTITUDE-C/A-FOUND PNEUMATIC OUTFLOW VALVE STICKING, REPLACED AND REMOVED P.O.V. IAW AMM 21-31-04. PERFORMED FUNCTIONAL CHECK IAW AMM 21-31-00-05. FNC GOOD AND PERFORMED PRESSURIZATION CHECK IAW AMM 21-31-00-02. PRESSURIZATION CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
